Q. Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Answered by Dr. Ashok Kumar Choudhary and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Anxiety Disorder or Anxiety? We have medical experts to help you right away. Ask a Doctor Now »
 

Dear Doctor,

I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning.

Is it safe to take one more tablet?


Related Questions:
How to get treated for panic disorder?
Generalized Anxiety Disorder(GAD)
I am experiencing heavy shoulders and getting anxious that it could be a heart attack. Please help.
 

Dr. Ashok Kumar Choudhary
M.B.B.S., M.D. PSYCHIATRY
Andrology, Geriatrics, Psychiatry, Psychologist/ Counsellor, Psychotherapy, Sexology

Hi,

Thanks for posting your query at icliniq.com.

At this moment you can take another 0.5mg but do not repeat it after that. Tomorrow you can discuss your poor response to the 0.5mg lorazepam either with your physician or you can discuss with me online, if online therapy for a psychiatry consultation is fine with you.

In my view, 0.5mg is a correct dose initially to manage anxiety disorder.

Hope another 0.5 mg will help you at this moment.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have anxiety and panic disorder. Can I drink occasionally?
Query: Hi doctor, I have anxiety and panic disorder for the past five years, for which I was taking antidepressants. I have stopped taking antidepressants for more than eight months as I started feeling well. I drink alcohol occasionally. Is there any chance of anxiety disorder relapsing? Can I drink occas...  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hi, Welcome to icliniq.com. It is good that you do not have any symptoms even after stopping the medicines eight months back. There is always a chance that panic disorder and anxiety relapse. So you have to be careful and watchful that if any previous symptoms reappear or any new symptoms arise, ...  Read Full »
 
Can anxiety and stress cause frequent urination?
Query: Hello doctor, I am a 34 year old male. I had anxiety issues since childhood. I have been jumping from one idea to another for a long time but it has been three years I have an issue with frequent urination. It started in a bad time for me when I was obsessing that I have HIV. No burning, just sligh...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to state that the stress and anxiety can affect almost every organ of the body and polyuria is not an exception. In other words, yes the stress can cause almost all the symptoms narrated in your qu...  Read Full »
 
Why am I not happy no matter what the situation is?
Query: Hi doctor, I am a 34 year old female. I am having long standing history of severe depression episodes on and off for 20 years. Despite everything, I have a degree, full time job and home of my own. I have done really well last few years too after cbt. I have stayed well and even been promoted at wor...  Read Full »
Dr. K V Anand
Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your concerns. You should be able to distinguish between disappointment and depression. Disappointment also brings on symptoms identical to depression but they are short lived. You had multiple disappointing episodes and some of them were so deep. You ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »